# SDR DALA2023082406900

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 DENT ON UPPER SURFACE SLAT 4 STA. OSS=334 AT LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00590: UPPER SURFACE ON SLAT 4 AT STA OSS=334 LH WING WAS REPAIRED PER B757-200 S.R.M. 57-43 AND B757-200 S.R.M. 51-70. (2931141)
